Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
47 Posts
Discussion Starter · #1 ·
I have been taking 1mg for about 15 months and it doesn't really help anymore plus ever since I started on it my stomach has gotten worse so I am trying to get off it. I reduced it down to 3/4mg that started about 10 days ago. Since then while I am doing ok anxiety wise my stomach has been taking up. More gas, some almost D and body aches. I'm also sick with a cold, cough so I feel like ####. Has anybody here had stomach problems when lowering there klonopin dosage?
 

·
Registered
Joined
·
119 Posts
I have been slowly tapering off of 0.5 mg of Klonopin and it seems like my stomach has been even more sensitive than usual. It just feels sort of "twitchy" all the time - as if I have jumping beans inside it - and I feel a lot of queasiness. From what I've read, the stomach troubles are pretty typical of benzodiazapine withdrawal. You can learn more about the withdrawal effects by looking up the Ashton Manual on the internet. (Doing a search with the terms Ashton Manual should pull it up. If you are highly anxious you may not want to read it - I found it made me more nervous about getting off the drug!)
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top